# SDR RAIA00108015

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 13,313 hours, 12,939 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 2C0015
- Condition: Failed
- Location: Left L/E
- Part time: 13,313 hours, 12,939 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

9545-RIC-LEFT DUCT FAIL CAPTION ILLUMINATED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED LEFT LEADING EDGE BLEED LINE DUCT SEALS.
